Alert archive / Georgia / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 106, NWS Atlanta, GA

April 19, 2006Dade County, Walker County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 19, 2006, 8:47 PM EDT for Dade County, Walker County, Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 19, 2006, 8:47 PM EDT (00:47 UTC)
Expired
Apr 19, 2006, 9:30 PM EDT
In force
43 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

Counties Dade County, GA, Walker County, GA

The radar

The Northeast Alabama radar (KHTX), 82 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.8 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2006-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2006-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 321 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2809 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
321 m²/s²
0-3 km storm-relative helicity
334 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 200048
SVRFFC
GAC083-295-200130-
/O.NEW.KFFC.SV.W.0106.060420T0047Z-060420T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
847 PM EDT WED APR 19 2006

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DADE COUNTY IN NORTHWEST GEORGIA
  WALKER COUNTY IN NORTHWEST GEORGIA

* UNTIL 930 PM EDT

* AT 844 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED HAIL...AND   
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED WEST OF       
  RISING FAWN...AND MOVING EAST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO      
  LAFAYETTE...NAOMI...LINWOOD...DAVIS CROSSROADS AND CEDAR GROVE.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3476 8516 3472 8517 3471 8516 3471 8505
      3461 8508 3458 8519 3459 8521 3459 8543
      3461 8552 3481 8557

$$
1 follow-up statement
000 
WWUS52 KFFC 200120
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
917 PM EDT WED APR 19 2006

GAC083-200127-
/O.CAN.KFFC.SV.W.0106.000000T0000Z-060420T0130Z/
DADE GA-
917 PM EDT WED APR 19 2006

...THE SEVERE THUNDERSTORM WARNING FOR DADE COUNTY IS CANCELLED...

THE SEVERE THUNDERSTORM HAS MOVED OUT OF DADE COUNTY.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT 
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3476 8516 3471 8516 3471 8505 3462 8508
      3459 8515 3460 8544 3462 8552 3466 8548
      3470 8548 3473 8544 3479 8544

$$

GAC295-200130-
/O.CON.KFFC.SV.W.0106.000000T0000Z-060420T0130Z/
WALKER GA-
917 PM EDT WED APR 19 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR SOUTHERN WALKER COUNTY...

AT 913 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED 
HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED 
SOUTH OF CEDAR GROVE AND SOUTHWEST OF LA FAYETTE...MOVING SOUTHEAST 
AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NAOMI 
AND CENTERPOST.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3476 8516 3471 8516 3471 8505 3462 8508
      3459 8515 3460 8544 3462 8552 3466 8548
      3470 8548 3473 8544 3479 8544

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 5:30 PM EDT, 3 hours 17 minutes earlier.

Area forecast discussion, Apr 19, 5:30 PM EDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
530 PM EDT WED APR 19 2006

.UPDATE FOR THIS AFTERNOON AND EVENING...
JUST TALKED TO SPC AND THE DECISION HAS BEEN MADE TO REPLACE CURRENT
SVR TSTM WATCH #208 WITH A TOR WATCH # 210 THRU 02Z THIS EVENING.
THE NORTH EXTENT OF THIS WATCH WILL START AT CARROLL...HEARD AND
COWETA COUNTIES AND STRETCH SOUTHWARD ACROSS EXTREME SW PORTIONS OF
THE CWA.  WILL ISSUE THE WATCH SHORTLY.  THINKING IS WINDS AND
HELICITY WILL CONTINUE TO INCREASE OUT AHEAD OF THE TSTMS DEVELOPING
ALONG OUTFLOWS AND TRACKING ACROSS WEST CENTRAL GA. THIS WOULD
INTRODUCE A SLIGHT ISOLATED THREAT OF TORNADOES.  STAY TUNED FOR
UPDATES. /39

.SHORT TERM...(TONIGHT THROUGH FRIDAY NIGHT)
A CLUSTER OF STRONG THUNDERSTORMS CURRENTLY PUSHING SOUTHWARD ACROSS
MAINLY WEST CENTRAL GA WILL LIKELY CONTINUE TO REDEVELOP ALONG THEIR
OWN OUTFLOWS THRU THE AFTERNOON AND EARLY EVENING HOURS. THIS IS
LARGELY DUE TO THE GREATER INSTABILITIES BEING POOLED OVER THE
WESTERN HALF OF THE FORECAST AREA WHERE A WARM SW FLOW AND
DIFFERENTIAL HEATING ARE RESULTING IN 1500 TO 2500 CAPES NOSING INTO
WEST GA. EXPECT STORMS TO GRADUALLY WEAKEN BY LATE AFTERNOON-EARLY
EVENING...THEN MOSTLY DISSIPATE BEFORE MIDNIGHT WITH LOSS OF DAYTIME
HEATING.

AS FOR THIS AFTERNOON...ALREADY DID A QUICK ZONE UPDATE TO CLEAR
MOST OF THE NORTHERN COUNTIES FROM THE SEVERE TSTM WATCH #208
CURRENTLY IN EFFECT THRU 5 PM. THE STORMS HAVE MOVED OUT OF NORTH GA
AND NOT EXPECTING REDEVELOPMENT THERE AT THIS TIME.

AS FOR TONIGHT...WILL SHOW SLIGHT CHANCE POPS NORTH...CHANCE POPS
CENTRAL AND SOUTH THIS EVENING...THEN NILL POPS ALL AREAS AFTER
MIDNIGHT. WET GROUNDS AND CLEARING SKIES SUGGEST POTENTIAL FOR
PATCHY DENSE FOG DEVELOPING AFTER MIDNIGHT.

THURSDAY THRU FRIDAY NIGHT...MODELS ARE IN FAIR AGREEMENT SHOWING
ANOTHER MCS POSSIBLY DEVELOPING AND PUSHING INTO MAINLY NORTH AND
CENTRAL GA THURSDAY AFTERNOON-THURSDAY NIGHT. MAY SEE A SLIGHT BREAK
EARLY FRIDAY...WITH REDEVELOPMENT FRIDAY AFTERNOON AND FRIDAY NIGHT
AHEAD OF AN APPROACHING COLD FRONT. AS FOR THE SEVERE THREAT...
EXPECT MAINLY NORTH AND WEST CENTRAL GA TO REMAIN IN A SLIGHT RISK
OF SEVERE STORMS FOR AT LEAST THURSDAY AFTERNOON/EVENING AND AGAIN
FRIDAY AFTERNOON/EVENING AS THIS AREA REMAINS MODERATELY UNSTABLE
WITH 1500-2500 CAPES NOSING IN FROM THE W-SW DURING DAYTIME HEATING.
AT THIS TIME...EXPECTING MAIN SEVERE THREAT TO BE LARGE HAIL AND
DAMAGING WINDS AS AREA HELICITIES REMAIN ON THE WEAK SIDE.

.LONG TERM...(SATURDAY THROUGH WEDNESDAY)
MODELS CONTINUE TO BE IN FAIR AGREEMENT ON SWEEPING THE COLD FRONT
ACROSS THE ENTIRE FORECAST AREA ON SATURDAY. WILL CONTINUE TO HOLD
ONTO A CHANCE POPS ACROSS THE CWA ON SATURDAY...THEN SHOW NIL POPS
BY SATURDAY EVENING. WILL CONTINUE TO LEAN TOWARD THE GFS POPS AND
KEEP TEMPS AT OR ABOVE NORMAL THROUGH THE EXTENDED PERIODS.

&&

.AVIATION...
IMMEDIATE CONCERN...ESPECIALLY FOR CSG...IS THUNDER OVER THE NEXT
FEW HOURS. BEYOND THAT...ABUNDANT LOW-LEVEL MOISTURE WILL LIKELY
ALLOW FOR FOG DEVELOPMENT EARLY TOMORROW MORNING. BY THURSDAY
AFTERNOON...PER DISCUSSION ABOVE...EXPECT WIDESPREAD THUNDERSTORMS
TO BE POSSIBLE. FOR NOW...WILL PROBABLY ONLY INCLUDE THUNDER AS A
PROB GROUP IN THE TAFS GIVEN UNCERTAINTY IN EXACT TIMING. WILL
PROBABLY HAVE TO INCLUDE SOME SORT OF MID DECK WITH THE PREVAILING
GROUP...ALTHOUGH LOW CEILINGS AND VISIBILITIES ARE CERTAINLY
POSSIBLE DEPENDING ON THE AMOUNT OF CONVECTION ANY PARTICULAR TAF
SITE MIGHT ACTUALLY GET.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATLANTA         58  82  60  79 /  30  40  40  30
ATHENS          59  80  59  75 /  30  30  40  40
GAINESVILLE     57  76  59  71 /  30  30  50  50
ROME            61  81  61  81 /  30  40  50  50
COLUMBUS        63  86  65  84 /  30  20  20  20
MACON           59  83  60  85 /  30  20  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

39/TDP
Hazardous weather outlook, Apr 19, 7:28 PM EDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
728 PM EDT WED APR 19 2006

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-201200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
728 PM EDT WED APR 19 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT
ISOLATED SEVERE STORMS ARE POSSIBLE ACROSS PORTIONS OF WEST
CENTRAL GEORGIA THROUGH THIS EVENING.

.SYNOPSIS...
A WARM FRONT DRAPED ACROSS NORTH GEORGIA WILL BE THE FOCUS FOR
ISOLATED SEVERE STORMS ACROSS PORTIONS OF WEST CENTRAL GEORGIA
THROUGH THE EVENING HOURS.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WITH ANY THUNDERSTORMS THAT DEVELOP WOULD BE
FREQUENT CLOUD-TO-GROUND LIGHTNING...DIME SIZE HAIL...GUSTY
WINDS...AND PERIODS OF HEAVY RAIN. THE BEST CHANCE FOR ANY SEVERE
WEATHER WILL BE ACROSS WEST CENTRAL GEORGIA THROUGH THIS EVENING.

.DISCUSSION...
A WARM FRONT DRAPED ACROSS NORTH GEORGIA HAS ALLOWED WARM MOIST
AIR TO FILTER INTO THE STATE. SEVERE THUNDERSTORMS HAVE DEVELOPED
THROUGH THE DAY...SLOWLY WORKING THEIR WAY INTO THE MORE UNSTABLE
AIR IN WEST CENTRAL GEORGIA. CAPES IN THESE AREAS ARE ABOVE 1000
J/KG WITH LIFTED INDICES IN THE MINUS 2 TO MINUS 4 RANGE.
HOWEVER...AFTER SUNSET...STORMS WILL NOT BE ABLE TO SUSTAIN
THEMSELVES...AND WILL LIKELY DISSIPATE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD MONITOR THE LATEST INFORMATION THIS EVENING FOR
POSSIBLE ACTIVATION ACROSS WEST CENTRAL GEORGIA.

In the hours before

Local storm report, Apr 19, 6:35 PM EDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
635 PM EDT WED APR 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             WAVERLY HALL            32.68N 84.74W
04/19/2006  E2.50 INCH       HARRIS             GA   TRAINED SPOTTER

&&

EAVILA
Special weather statement, Apr 19, 6:42 PM EDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
642 PM EDT WED APR 19 2006

GAZ078-089-192315-
642 PM EDT WED APR 19 2006

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND WINDS UP TO 40
MPH IN MUSCOGEE AND HARRIS COUNTIES UNTIL 715 PM EDT...

AT 638 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM MULBERRY GROVE TO SOUTHWEST OF COLUMBUS...MOVING
SOUTHEAST AT 30 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT
CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS HARRIS AND MUSCOGEE COUNTIES. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE COLUMBUS...MULBERRY GROVE...ELLERSLIE AND
UPATOI. HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Apr 19, 7:28 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
728 PM EDT WED APR 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             BOX SPRINGS             32.53N 84.66W
04/19/2006  E0.88 INCH       TALBOT             GA   TRAINED SPOTTER

&&

EAVILA
Local storm report, Apr 19, 7:37 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
737 PM EDT WED APR 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             10 SW FRANKLIN          33.18N 85.22W
04/19/2006  E1.75 INCH       HEARD              GA   LAW ENFORCEMENT

&&

EAVILA
Special weather statement, Apr 19, 8:34 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
834 PM EDT WED APR 19 2006

GAZ001-002-200115-
834 PM EDT WED APR 19 2006

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND WINDS UP TO 40
MPH IN DADE AND WALKER COUNTIES UNTIL 915 PM EDT...

AT 831 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A
STRONG THUNDERSTORM WEST OF RISING FAWN...MOVING EAST AT 25 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT
CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES
ACROSS DADE AND WALKER COUNTIES. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE RISING FAWN...CEDAR GROVE AND LAFAYETTE. HEAVY
DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO
REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF
DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Local storm report, Apr 19, 8:45 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
845 PM EDT WED APR 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1017 AM     HAIL             3 SE RINGGOLD           34.89N 85.07W
04/19/2006  E0.75 INCH       CATOOSA            GA   EMERGENCY MNGR

1030 AM     HAIL             DALTON                  34.77N 84.98W
04/19/2006  E0.88 INCH       WHITFIELD          GA   TRAINED SPOTTER

1035 AM     HAIL             2 SE DALTON             34.75N 84.95W
04/19/2006  E0.75 INCH       WHITFIELD          GA   PUBLIC

1040 AM     HAIL             CHATSWORTH              34.78N 84.78W
04/19/2006  E0.75 INCH       MURRAY             GA   LAW ENFORCEMENT

1045 AM     HAIL             LA FAYETTE              34.71N 85.28W
04/19/2006  E0.75 INCH       WALKER             GA   EMERGENCY MNGR

1045 AM     HAIL             ELLIJAY                 34.69N 84.48W
04/19/2006  E0.75 INCH       GILMER             GA   COUNTY OFFICIAL

1100 AM     HAIL             5 NW TRENTON            34.93N 85.57W
04/19/2006  E0.75 INCH       DADE               GA   COUNTY OFFICIAL

1105 AM     HAIL             CHATSWORTH              34.78N 84.78W
04/19/2006  E0.75 INCH       MURRAY             GA   LAW ENFORCEMENT

1120 AM     HAIL             RISING FAWN             34.76N 85.53W
04/19/2006  E0.75 INCH       DADE               GA   COUNTY OFFICIAL

1130 AM     HAIL             FAIRMOUNT               34.44N 84.70W
04/19/2006  M0.75 INCH       GORDON             GA   LAW ENFORCEMENT

1130 AM     HAIL             5 NE FAIRMOUNT          34.49N 84.64W
04/19/2006  M0.75 INCH       PICKENS            GA   TRAINED SPOTTER

            REPORTED NEAR LUDVILLE

1135 AM     HAIL             TRION                   34.55N 85.31W
04/19/2006  E0.88 INCH       CHATTOOGA          GA   PUBLIC

1202 PM     HAIL             ADAIRSVILLE             34.37N 84.91W
04/19/2006  E0.75 INCH       BARTOW             GA   PUBLIC

1228 PM     HAIL             CARTERSVILLE            34.17N 84.80W
04/19/2006  E0.75 INCH       BARTOW             GA   TRAINED SPOTTER

1233 PM     HAIL             CARTERSVILLE            34.17N 84.80W
04/19/2006  E1.00 INCH       BARTOW             GA   PUBLIC

1240 PM     HAIL             KENNESAW                34.02N 84.62W
04/19/2006  E0.88 INCH       COBB               GA   PUBLIC

1250 PM     HAIL             KENNESAW                34.02N 84.62W
04/19/2006  E1.75 INCH       COBB               GA   PUBLIC

            CRACKED A CAR WINDSHIELD

1250 PM     HAIL             ROME                    34.26N 85.19W
04/19/2006  E0.75 INCH       FLOYD              GA   AMATEUR RADIO

1255 PM     HAIL             1 S TAYLORSVILLE        34.08N 84.99W
04/19/2006  E0.88 INCH       POLK               GA   CO-OP OBSERVER

0107 PM     HAIL             1 N SUMMERVILLE         34.49N 85.35W
04/19/2006  E1.00 INCH       CHATTOOGA          GA   TRAINED SPOTTER

            PENNY TO QUARTER SIZE HAIL COVERING THE GROUND

0119 PM     HAIL             CALHOUN                 34.49N 84.94W
04/19/2006  E0.88 INCH       GORDON             GA   AMATEUR RADIO

0125 PM     HAIL             4 W WOODSTOCK           34.10N 84.58W
04/19/2006  E0.75 INCH       CHEROKEE           GA   TRAINED SPOTTER

0147 PM     HAIL             ROME                    34.26N 85.19W
04/19/2006  E0.75 INCH       FLOYD              GA   AMATEUR RADIO

0200 PM     HAIL             6 N CARTERSVILLE        34.25N 84.80W
04/19/2006  E0.75 INCH       BARTOW             GA   PUBLIC

0215 PM     HAIL             4 W WOODSTOCK           34.10N 84.58W
04/19/2006  E1.00 INCH       CHEROKEE           GA   TRAINED SPOTTER

0220 PM     HAIL             3 E NEW HOPE            33.96N 84.74W
04/19/2006  E0.75 INCH       PAULDING           GA   AMATEUR RADIO

0300 PM     HAIL             ESOM HILL               33.95N 85.39W
04/19/2006  E0.88 INCH       POLK               GA   EMERGENCY MNGR

0302 PM     HAIL             BREMEN                  33.71N 85.15W
04/19/2006  E1.00 INCH       HARALSON           GA   PUBLIC

0320 PM     HAIL             6 W VILLA RICA          33.73N 85.03W
04/19/2006  E0.88 INCH       CARROLL            GA   EMERGENCY MNGR

            NEAR TEMPLE

0330 PM     HAIL             2 NW WHITESBURG         33.51N 84.94W
04/19/2006  E2.50 INCH       CARROLL            GA   PUBLIC

0347 PM     HAIL             SARGENT                 33.43N 84.87W
04/19/2006  E0.75 INCH       COWETA             GA   FIRE DEPT/RESCUE

0400 PM     HAIL             7 E FRANKLIN            33.28N 84.98W
04/19/2006  E1.75 INCH       HEARD              GA   LAW ENFORCEMENT

0410 PM     HAIL             8 W NEWNAN              33.38N 84.93W
04/19/2006  E2.75 INCH       COWETA             GA   PUBLIC

0430 PM     HAIL             HOGANSVILLE             33.17N 84.90W
04/19/2006  E2.75 INCH       TROUP              GA   PUBLIC

0437 PM     TSTM WND DMG     HOGANSVILLE             33.17N 84.90W
04/19/2006                   TROUP              GA   LAW ENFORCEMENT

            HOUSE DAMAGED DUE TO POSSIBLE TORNADO

0442 PM     HAIL             7 NW GREENVILLE         33.10N 84.80W
04/19/2006  E0.75 INCH       MERIWETHER         GA   EMERGENCY MNGR

0500 PM     HAIL             10 SW FRANKLIN          33.18N 85.22W
04/19/2006  E1.75 INCH       HEARD              GA   LAW ENFORCEMENT

0500 PM     HAIL             HOGANSVILLE             33.17N 84.90W
04/19/2006  E4.25 INCH       TROUP              GA   EMERGENCY MNGR

0500 PM     HAIL             8 E LA GRANGE           33.04N 84.90W
04/19/2006  E1.75 INCH       TROUP              GA   TRAINED SPOTTER

0525 PM     HAIL             2 S WARM SPRINGS        32.86N 84.68W
04/19/2006  E1.75 INCH       MERIWETHER         GA   AMATEUR RADIO

0540 PM     HAIL             WEST POINT              32.88N 85.17W
04/19/2006  E1.75 INCH       TROUP              GA   PUBLIC

0545 PM     HAIL             WAVERLY HALL            32.68N 84.74W
04/19/2006  E1.75 INCH       HARRIS             GA   PUBLIC

0605 PM     HAIL             3 S WAVERLY HALL        32.64N 84.74W
04/19/2006  E1.75 INCH       HARRIS             GA   TRAINED SPOTTER

0615 PM     HAIL             WAVERLY HALL            32.68N 84.74W
04/19/2006  E2.50 INCH       HARRIS             GA   TRAINED SPOTTER

0625 PM     HAIL             BOX SPRINGS             32.53N 84.66W
04/19/2006  E0.88 INCH       TALBOT             GA   TRAINED SPOTTER

&&

EAVILA

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 3:19 PM EDTSevere Thunderstorm WarningFFCWalker26 min
Apr 20, 3:40 PM EDTSevere Thunderstorm WarningFFCWalker20 min
Apr 20, 4:00 PM EDTSevere Thunderstorm WarningFFCWalker, Whitfield45 min
Apr 20, 4:15 PM EDTSevere Thunderstorm WarningFFCDawson, Pickens45 min
Apr 20, 4:25 PM EDTSevere Thunderstorm WarningFFCGordon, Murray37 min
Apr 20, 5:42 PM EDTSevere Thunderstorm WarningFFCChattooga, Walker48 min
Apr 20, 6:03 PM EDTSevere Thunderstorm WarningFFCFloyd27 min
Apr 20, 6:06 PM EDTSevere Thunderstorm WarningFFCHaralson39 min
Apr 20, 6:08 PM EDTSevere Thunderstorm WarningFFCPolk37 min
Apr 20, 6:29 PM EDTSevere Thunderstorm WarningFFCFloyd31 min
Apr 20, 6:36 PM EDTSevere Thunderstorm WarningFFCWalker24 min
Apr 20, 6:45 PM EDTSevere Thunderstorm WarningFFCPolk30 min
Apr 20, 6:46 PM EDTSevere Thunderstorm WarningFFCHaralson29 min
Apr 20, 6:53 PM EDTSevere Thunderstorm WarningFFCBartow35 min
Apr 20, 7:07 PM EDTSevere Thunderstorm WarningFFCCarroll25 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.